# SDR 20000424AP004

- Difficulty date: February 2, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N59106
- Make and model: Airbus A300 B4-203
- Aircraft serial: 106
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Contactor
- Part number: 100CC01A02
- Part serial: 13725
- Condition: Damaged
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT TA821 - AFTER TAKEOFF, CAPTAIN PITOT PROBE HEAT LIGHTS CAME ON, ALSO PROBES LIGHTS CAME ON AT THE MAIN WARNING PANEL.  THE CAPTAIN PROBE HEAT ANTI-ICE CONTROL CIRCUIT BREAKER POPPED-OUT AND COULD NOT BE RESET.  DUE TO THIS SITUATION THE AIRCRAFT RETURNED TO MIA AIRPORT.  AT MIA, MAINTENANCE TECHS PERFORMED OVERWEIGHT LANDING INSPECTION ACCORDING TO AMM 05-51-11.  ALSO, PERFORMED TROUBLE SHOOTING OF THE SYSTEM AND FOUND CONTACTOR (18DA) PITOT HEAT SYSTEM DAMAGED, IT WAS REMOVED AND REPLACED, TESTED WITH NORMAL RESULTS AS PER AMM 30-31-00.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
